RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 13, Issue 2  


The description of the random field by its conditional distributions and its regularity conditions
R. L. Dobrushin
201
Age-dependent branching processes allowing immigration
P. Jagers
230
Limit theorems for age-dependent branching processes
B. A. Sevast'yanov
243
An extension of the S. N. Bernstein inequalities to multidimensional distributions
Yu. V. Prokhorov
266
On multidimensional analogues of the S. N. Bernstein inequalities
A. V. Prokhorov
275
Some remarks on multidimensional inegualities of the Bernstein–Kolmogorov type
V. M. Zolotarev
289
Necessary and sufficient convergence conditions for the convolution of non-identical distributions given on a finite group
V. M. Maksimov
295

Short Communications
On the stability of some theorems of characterization of the normal population
Hoang Huu Nhu
308
The law of the iterated logarithm for a class of dependent random variables.
M. Iosifescu
315
Confidence limits for the parameter $\lambda$ of a complex stationary Gaussian Markovian process
M. Arató
326
On the number of boundary out-crossings of a region by a vector stochastic process
Yu. K. Belyaev
333
The linear approximation of random processes in the case of random observation
Z. A. Ivković
338
Some ways of completing the phase space of a Markov chain
D. I. Shparo
341
Probabilities of complex events and the linear programming
S. A. Pirogov
344
A local limit theorem for unequally distributed random variables
V. M. Kruglov
348
Über die Ergodizität von Summenfolgen
W. Richter
351
Two-sided inequalities for waiting time and queue size distributions in $GI/G/1$
D. J. Daley, P. A. P. Moran
356
A quadratic error of the estimation of multidimensional normal distribution densities
G. M. Maniya
359
On the optimal control by means of a random time substitution in a continuous Markov process
A. Ya. Kogan
362
The problem of the distribution of the maximal queue size and its application
O. P. Vinogradov
366
On factorization of a nonnegatively definite matrix
M. I. Freidlin
375

Letters to the Editor
Letter the editor
E. B. Dynkin
379

New Books
New books
Z. V. Mikhailova
380
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019